# SDR SWAA2020042744107

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR ASSIST HANDLE BROKEN / REPLACED BROKEN ASSIST HANDLE NUTS IAW BOEING AMM 52-41-31-400-802 STEP #3 F(2) A-D FIGURE 401 A TAG # A40300
